Standard errors of prediction in generalized linear mixed models

Booth, James G., Hobert, James P. . Journal of the American Statistical Association 1998. 93 :262-272

Locate this article in:

Bibtex

@article{CIS-148251,
  Author = {Booth, James G. and Hobert, James P.},
  Title = {Standard errors of prediction in generalized linear mixed models},
  Journal = {Journal of the American Statistical Association},
  Volume = {93},
  Year = {1998},
  Pages = {262--272},
  Keywords = {Bias correction, Conditional inference, Bootstrap, Taylor series, Best linear unbiased prediction, Small area estimation, Laplace approximation, Theory and Methods}
}

Similar articles